# SDR DHL2003801039

- Difficulty date: April 15, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RT FRAME WITH 0.750 INCH CRACK IN STA 1940.000.  REMOVED FASTENERS IAW SRM 51-1-21A PG 1-4, SRM 51-1-21 PG 1.  STOP DRILLED CRACK AT STA 1940.000 IAW SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER (2024-T3 AL0.040) IAW SRM 53-20 FIG 1B.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 51-1-21A PG 1-4 AND SRM 1-1-21 PG 1.
